The Transmuted Geometric-Weibull distribution: Properties, Characterizations and Regression Models

Creative Commons License

Nofal Z. M., El Gebaly Y. M., ALTUN E., Alizadeh M., Butt N. S.

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.13, no.2, pp.395-416, 2017 (ESCI) identifier identifier


We propose a new lifetime model called the transmuted geometric-Weibull distribution. Some of its structural properties including ordinary and incomplete moments, quantile and generating functions, probability weighted moments, Renyi and q-entropies and order statistics are derived. The maximum likelihood method is discussed to estimate the model parameters by means of Monte Carlo simulation study. A new location-scale regression model is introduced based on the proposed distribution. The new distribution is applied to two real data sets to illustrate its flexibility. Empirical results indicate that proposed distribution can be alternative model to other lifetime models available in the literature for modeling real data in many areas.